Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes anxiety and lightheadedness while on Cymbalta and Trazodone?

Answered by
Dr.
Dr. Harish Naik

General & Family Physician

Practicing since :2008

Answered : 2617 Questions

default
Posted on Thu, 1 Sep 2016 in Medicines and Side Effects
Question: I have recently been prescribed Cymbalta and Trazodone and am feeling anxious and my head feels full and lightheaded. Is there as drug interaction?
doctor
Answered by Dr. Harish Naik 1 hour later
Brief Answer:
Your symptoms might be due to variation in the blood pressure, which is noted with this combination

Detailed Answer:
Hi
Welcome.
I have gone through your query.
When this agents are given together, in some individuals it may cause confusion, hallucination, seizure, changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea.
As you are experiencing lightheadedness and as well as fullness, it may be due to variation in the blood pressure.

I would suggest you to monitor your blood pressure at regular and discuss with your consultant about the symptoms that you are experiencing. And also watch for the other symptoms that I have mentioned above.

Hope this helps
Take care
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Excessive sweating

doctor1 MD

severe seating for more than 3 days, actually happened last weekend then went away. When the sweating begins, he gets incredibly hot and face turns...

doctor1 MD

excessive sweating in men age 75

doctor1 MD

I have hammertoes, a bunion , also very thick calluses on the entirely of both feet that restore themselves within a day or 2 of my soaking and...

doctor1 MD

I keep getting what I think is carbuncles in my bottom. I take tegretol. I don't know I that makes a difference. I also suffer from insomnia. I...